Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generic integral manifolds for weight two period domains


Authors: James A. Carlson and Domingo Toledo
Translated by:
Journal: Trans. Amer. Math. Soc. 356 (2004), 2241-2249
MSC (2000): Primary 14D07, 58A15
Published electronically: January 13, 2004
MathSciNet review: 2048516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define the notion of a generic integral element for the Griffiths distribution on a weight two period domain, draw the analogy with the classical contact distribution, and then show how to explicitly construct an infinite-dimensional family of integral manifolds tangent to a given element.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14D07, 58A15

Retrieve articles in all journals with MSC (2000): 14D07, 58A15


Additional Information

James A. Carlson
Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East JWB 233, Salt Lake City, Utah 84112-0090

Domingo Toledo
Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East JWB 233, Salt Lake City, Utah 84112-0090

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03485-3
PII: S 0002-9947(04)03485-3
Received by editor(s): February 7, 2002
Published electronically: January 13, 2004
Additional Notes: Both authors were partially supported by NSF grant DMS 9900543
Article copyright: © Copyright 2004 American Mathematical Society